# SDR PCAA9800749

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO MDT, WHEN GEAR WAS SELECTED DOWN THE NR 2 HYDRAULIC SYSTEM PRESSURE WENT TO ZERO.  CREW PERFORMED AN ALTERNATE EXTENSION AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE LANDING GEAR SELECTOR VALVE AT FAULT.  REMOVED AND REPLACED THE SELECTOR VALVE IAW DHC PROCEDURES.  PERFORMED THE LOSS OF FLUID INSPECTION REQUIREMENTS.  OPERATION OF GEAR AND LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
